EconPapers    
Economics at your fingertips  
 

On the model dependence of majority preference relations reconstructed from ballot or survey data

Michel Regenwetter, Bernard Grofman and A. A. J. Marley

Mathematical Social Sciences, 2002, vol. 43, issue 3, 451-466

Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-4896(02)00022-7
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:43:y:2002:i:3:p:451-466

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matsoc:v:43:y:2002:i:3:p:451-466